# SDR HNAA2012031200683

- Difficulty date: March 12, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 42,499 hours, 49,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER DOOR SIGN HAS BULBS INOP AT ROW 2DF.  R & R EMERGENCY EXIT LOWER DOOR SIGN BULBS.  OPS CHECKED GOOD.
